A Weak Galerkin Finite Element Method for the Maxwell Equations. Mu, L.; Wang, J.; Ye, X.; and Zhang, S. J. Sci. Comput., 65(1):363-386, 2015.
A Weak Galerkin Finite Element Method for the Maxwell Equations. [link]Link  A Weak Galerkin Finite Element Method for the Maxwell Equations. [link]Paper  bibtex   
@article{journals/jscic/MuWYZ15,
  added-at = {2015-09-08T00:00:00.000+0200},
  author = {Mu, Lin and Wang, Junping and Ye, Xiu and Zhang, Shangyou},
  biburl = {http://www.bibsonomy.org/bibtex/2b994b5734ffcb711219a56bea276c2b2/dblp},
  ee = {http://dx.doi.org/10.1007/s10915-014-9964-4},
  interhash = {ee91100497e8595313532910f665f254},
  intrahash = {b994b5734ffcb711219a56bea276c2b2},
  journal = {J. Sci. Comput.},
  keywords = {dblp},
  number = 1,
  pages = {363-386},
  timestamp = {2015-09-09T11:41:16.000+0200},
  title = {A Weak Galerkin Finite Element Method for the Maxwell Equations.},
  url = {http://dblp.uni-trier.de/db/journals/jscic/jscic65.html#MuWYZ15},
  volume = 65,
  year = 2015
}
Downloads: 0